Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Conditions for $\operatorname{Ker}(R \lbrack X \rbrack \rightarrow R \lbrack c/b \rbrack)$ to Have a Linear Base

L. J. Ratliff, Jr.
Proceedings of the American Mathematical Society
Vol. 39, No. 3 (Aug., 1973), pp. 509-514
DOI: 10.2307/2039584
Stable URL: http://www.jstor.org/stable/2039584
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Conditions for $\operatorname{Ker}(R \lbrack X \rbrack \rightarrow R \lbrack c/b \rbrack)$ to Have a Linear Base
Preview not available

Abstract

A number of necessary and/or sufficient conditions are given for the kernel of the homomorphism in the title to be generated by linear polynomials. Two applications are given.

Page Thumbnails

  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514